# SDR MALA954228

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3038 - DURING CLIMB-OUT FROM CAK, THE NOSE GEAR BEGAN TO CYCLE.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK LIMIT AND POSITION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (Z)
